Nonlinear Differential Equations and Applications NoDEA

, Volume 19, Issue 5, pp 539–574

Deterministic homogenization of weakly damped nonlinear hyperbolic-parabolic equations


DOI: 10.1007/s00030-011-0142-1

Cite this article as:
Nnang, H. Nonlinear Differ. Equ. Appl. (2012) 19: 539. doi:10.1007/s00030-011-0142-1


Deterministic homogenization is studied for nonlinear hyperbolic-parabolic equations with a linear damping term. It is shown by the sigma-convergence method that the sequence of solutions to a class of highly oscillatory nonlinear evolution problems converges to the solution to a homogenized quasilinear hyperbolic-parabolic problem.

Mathematics subject classification (1991)



HomogenizationNonlinear operatorsHyperbolic-parabolic problems
Download to read the full article text

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Yaounde IYaoundeCameroon